||[May. 31st, 2005|05:24 am]
The Question Club
Hello all! Let me start off by saying, unless you state you're a medical professional of some sort, don't worry - I won't hold your advice as the gospel!
Here's the deal:
I've been on some fom of BC since I was 17. I am now 26, so that's roughly nine years - most of which were spent on the pill, although there was about 2 years where I got Depo. I am currently on OTC Lo and don't really have any complaints about it.
Last night I noticed my calf muscle in my left leg only is sore. It seems almost like a bruise, except I don't have any signs of one forming (and one isn't currently there) nor have I hit it in any way that would cause one. At first I thought it was just sore from waitressing all weekend, but it's not going away and, as I said, it's only in the one leg.
Since there isn't any outward apperance of trauma to the area, I was wondering if it could possibly be from my BC pills? I know they ask you about leg cramps because of the potential of blood clots, so this has me slightly worried. Since my BC helps with my PCOS and I have bad reactions with any condom material, I would like to stay on the pills, but obviously if it's going to cause something like blood clots, I wouldn't want to continue to take it.
PS - It doesn't feel like a charlie horse, which is what I get when I haven't eaten enough potassium, so I don't think that's it. Also, I have an appointment with my dr on Friday for pill refills, so I can ask her then; I would rather have some ideas now and WebMD + 'leg pain' seach =
fruitless TOO FRUITFUL, lol. TIA!